# SDR NACA20060053

- Difficulty date: August 10, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 37,631 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BOTTOM SKIN CRACKED 1.5" LONG AT WING STA 170, AND REAR SPAR.  REMOVED DAMAGE, INSTALLED FILLER AND EXTERNAL DOUBLERS IAW BOEING ROD SKETCH JCT03928 AND 8100-9, DATED 29 SEPT 2006.
